# SDR FDEA201105041747

- Difficulty date: May 4, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 87,194 hours, 28,748 cycles
- Engine: Ge CF66D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8062127
- Part serial: WYG12806
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 85,954 hours, 28,118 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT FL360, ENCOUNTERED TURB ACFT WAS SLOWING TO .80M  FROM .83 NR 2 ENG FLAMED OUT W/ AUTO RESTART FROM IGNITION OVERIDE ON , EAI ON OAT -58C.  MIGHT POSSIBLY HAVE HAPPENED ON PREVIOUS FLIGHT AT TOP OF DECENT.  CHECKED ACFT FUEL TANK SUMPS FOR WATER IAW AMM CH 72-00-00-1-1, FIG 137, NO WATER FOUND.  INSTALLED PREVIOUSLY REMOVED NR 2 ENG FUEL PUMP AND MEC IAW MM REF 73-12-01-2 AND 73-20-01-2 UP TO STEP 32.  SPECIFIC GRAVITY SET.    PERFORMED NR 2 ENGINE FLIGHT IDLE OPS CHECK AND MAX POWER ADJUSTMENT TEST PER JRH 7-7 AND AMM 71-00-00-5. OPS CHECKED GOOD.
